Aminoglycosides/Loop Diuretics Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Moderate. These medicines may cause some risk when taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
When these two medicines are taken together, you may experience an increased chance for hearing or kidney problems caused by one or both medicines. You may be at greater risk for hearing problems if you also have kidney problems.
What might happen:
Hearing loss may be permanent because of nerve damage caused by these medicines. Your kidney may not work as well.
What you should do about this interaction:
Tell you doctor if you notice any change in your hearing or balance. Make sure that your doctor knows all of the medicines that you are taking.Contact your healthcare professionals (e.g. doctor or pharmacist) as soon as possible about taking these two medicines together.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
Free RX Coupon
Save up to 80% on your prescriptions.
Save up to 80% on your prescription with WebMDRx
You Might Also Like
Are you currently using gentamicin SULFATE vial?
This survey is being conducted by the WebMD marketing sciences department.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.